T-sum of L-R fuzzy numbers with unbounded supports
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 385-392
Printed June 1, 2003
Dug Hun Hong
Catholic University of Daegu
Abstract : The sum of $L-R$ fuzzy numbers with unbounded supports based on Archimedean continuous $t$-norm $T$ is considered. Results are more simple than those of the case for bounded supports.
Keywords : $T$-sum of fuzzy number, Archimedean $t$-norm, unbounded support
MSC numbers : 04A72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd